I think I am just unlucky when it comes to multivitamins. I have tried several varieties and with each type I have experience some type of side effect (anything from extreme nausea to problems with vision). I was really hopeful with these vitamins. A good friend has been using them for a couple of years and has been really happy. I decided to give them a try recently. I took them for about a week and a half and noticed some dizziness. I stopped taking them for a few days of days and experience no dizziness. I decided to give them another try. I took the vitamins as directed for several more days and again started experiencing dizziness. I decided the dizziness was due to something in the vitamins. I have not taken the vitamins for a little over a week and have had no issues. The last dizzy spell was pretty bad. I was also experiencing sensitivity to light. This is the second vitamin that has caused this same problem (the other vitamin was ALIVE!). I would not tell anyone to flat out not use these vitamins, but I would encourage people to be cautious and if anything strange happens, to discontinue use.